MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXC141400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 03/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient medications norvasc, aspirin, lipitor, lopressor.
 
Event or Problem Description
On (b)(6) 2017, the patient was implanted with gore¿ excluder¿ aaa endoprostheses to treat an abdominal aortic aneurysm.It was reported that computed tomography images dated (b)(6) 2021, the physician noted disease progression and growth (new aneurysm) of the left common iliac artery distal to the initial device placement without the presence of an endoleak.The flow lumen was stable.There was no aneurysm sac enlargement.On (b)(6) 2021, the physician decided to coil embolize the left internal iliac artery and extend the original endograft (pxc141400/15929867) into the left external iliac artery to achieve seal and treat the disease progression.The procedure went well, and the patient tolerated the procedure.
 
Additional Manufacturer Narrative
H6: added codes following completion of investigation.4112 - analysis of data provided by user/3rd party (images provided for evaluation) 213 - no device problem found added 4315 - cause not established.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11766412
Report Number2953161-2021-01060
Device Sequence Number14575856
Product Code MIH
UDI-Device Identifier00733132609963
UDI-Public00733132609963
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/26/2020
Device Model NumberPXC141400
Device Catalogue NumberPXC141400
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer04/22/2021
Initial Report FDA Received Date05/03/2021
Supplement Report FDA Received Date06/22/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient Weight88